Found 137 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
De Lellis C..  2010.  Almgren's Q-valued functions revisited. Proceedings of the International Congress of Mathematicians Hyderabad. :1–24.PDF icon icm2010_final_version.pdf (265.36 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)PDF icon Errata-bordo-matrix.pdf (52 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
De Lellis C, Minter P, Skorobogatova A.  2023.  The fine structure of the singular set of area-minimizing integral currents III: Frequency 1 flat singular points and H^{m-2}-a.e uniqueness of tangent cones. PDF icon Singularity_degree_1-arXiv-04-2024.pdf (1.68 MB)
De Lellis C, Szekelyhidi, Jr. L.  2022.  Weak stablity and closure in turbulence. Philos. Trans. Roy. Soc. A. 380PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)
De Lellis C., Gwiazda P., Swierczewska-Gwiazda A..  2016.  Transport equation with integral terms. Calc. Var. Partial Differential Equations. 55(5):Art.128pp.17.PDF icon DGS_05_03.pdf (347.31 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C..  2020.  Almgren's center manifold in a simple setting. Harmonic Analysis and Applications. IAS/Park City Mathematics Series. 27PDF icon PCMILectures_DeLellis_15.pdf (327.98 KB)PDF icon Errata_PCMI.pdf (26.04 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)PDF icon errata-survey-CDM.pdf (94.34 KB)